# SDR CALA2020041700842

- Difficulty date: April 15, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N880UA
- Make and model: Airbus A319-132
- Aircraft serial: 2426
- Aircraft time: 43,810 hours, 26,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: D53477111204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CGO FR59 STR38R-STR43R FLOOR CROSS BEAM FASTENERS HOLES AREA FND CORROSION REF NON-ROUTINE NO.9410172 - ORIGINATED SPEC NO.A3NB-05-3-6021. AFT CARGO FR59 STR38R-STR43R FLOOR CROSSBEAM FASTENER HOLE CORRO SION REPAIR CARRIED OUT PER ECRA 5341-01227. THIS IS A CLASS A REPAIR AND REQUIRES NO FUTHER ACTION. REF HAECO N/R 9410172 FOR DETAILS OF WORK ACCOMPLISHED.
